# SDR SIMA20160201003

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 13,391 hours, 9,273 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB OUT, LT ENG VIBRATION WAS IN AMBER RANGE.  MAX READING NOTED WAS 1.8 MIL.  AFTER SUBSTANTIAL REDUCTION IN THRUST IT CAME BACK TO NORMAL RANGE.  DURING TROUBLESHOOTING FOUND TWO STUCK FAN BLADES ON NR 1 ENG.  COMPLIED WITH FIM TASK 72-00-00-810-815.  REF ITEM NR 2 THIS LOG PAGE FOR FURTHER ACTION TAKEN.  UNSTUCK FAN BLADES IAW MM 72-21-02.  DEFERRED LUBE IAW AMM REF 72-21-02.
